# SDR SIMA20120821008

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 25,268 hours, 22,317 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Separated
- Location: Ram Air Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2711, CREW REPORTED ON DESCENT FROM FLIGHT LEVEL  210 TO 13000,  NOTICED AMBER DASHES ON EICAS CABIN RATE OF CLIMB AND CABIN ALTITUDE STARTED CLIMBING.  PROCEEDED WITH CABIN PRESSURE FAIL AOM VOL1.  CREW COULD NOT CONTROL CABIN ALTITUDE IN MANUAL.  CABIN ALTITUDE CONTINUED TO CLIMB, CONTINUED USING CHECKLIST AND SELECTED AUTO AND "DUMP" ON CONTROLLER.  CABIN ALTITUDE CLIMB TO MEET AIRCR.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PACK 2 CONNECTION COUPLING SEPARATED AT RAM AIR CHECK VALVE.  REMOVED AND REPLACED THE SERVICEABLE COUPLING IAW AMM 21-25-02.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
